MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT FEMORAL STEM 12/14 NECK TAPER STANDARD OFFSET SIZE 1 130 MM STEM LENGTH; PROSTHESIS, HIPS

ZIMMER MANUFACTURING B.V. CPT FEMORAL STEM 12/14 NECK TAPER STANDARD OFFSET SIZE 1 130 MM STEM LENGTH; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty.Subsequently, the patient was revised on four years post implantation due to a periprosthetic fracture due to a fall.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.H6: component code: mechanical (g04)- stem.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: anatomic alignment of the right hip arthroplasty as noted with a suspected non-displaced periprosthetic fracture of the proximal femur and osteopenia.A definitive root cause cannot be determined.It was reported the patient fell; however, the reason for the fall is unknown.This complaint was confirmed based on the provided x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CPT FEMORAL STEM 12/14 NECK TAPER STANDARD OFFSET SIZE 1 130 MM STEM LENGTH
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19060307
Report Number0002648920-2024-00098
Device Sequence Number15141482
Product Code JDI
UDI-Device Identifier00889024145757
UDI-Public(01)00889024145757(17)300630(10)64768871
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00811400100
Device Lot Number64768871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale